For about a year now i'm suffering from red eye, dry eye, conjunctivitis and sticky eye in the morning. At first the eye-doctor thought about over-use of contact lenses, but after 6 months letting them about I still had these problems. I did blood-tests for allergies, blood tests for Diabetis etc. and even for Chlamydia. Nothing occured.
But now: When the problems above (at this moment) are stable. A week ago I noticed heavy starburst, glare and halo's around lightsources. I have it during day and night time. What could this be? Does anyone recognize these problems? (doc tested eye pressure, fine too.)
I'm getting really frustrated by all this.. and a little afraid where this could end..
Hello Dr. Oyakawa, You say that a cataract is a common cause in an older population. But that's so weird: I am 27.
Couldn't it be that my year long 'dry-eye/conjunctivitis' problems caused this?
Problems a getting worse little by little. I'm getting headaches now in the evening.
Maybe it's a weird thing to say, but the past half year I used XTC twice. Odd side effect was, that during this evening (and morning after) my eyes were chrystal clear! (I didn't had the glare.halo problems at that time yet) Could this mean anything?
I had dry eyes for many years, I have tried many different eye drops prescription and over the counter. but nothing helped.--
Then I found Castor Oil. Cold Expressed Castor Oil is very inexpensive,
I bought mine on line. you either use an eye dropper and apply 2 drops to each eye at night, or you could apply it on to both upper and lower eyelids on top of the lashes, I use a clean finger. It has given me the relief I needed so that's what I have been using since. This is actually a remedy from Edgar Cayce's on You tube.
I also read from my researches that Lack of Magnesium could cause seeing eye spots, glare, Like Looking thru glass-glare . I remember it cause I had it and my MD did not have any comment on it.
Search Google for Magnesium and Eye spots
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.